DocServer

One-dimensional thermoelastic contact with a stress-dependent radiation condition

Andrews, Kevin T. and Mikelić, Andro and Shi, Peter and Shillor, Meir and Wright, Steve (1992) One-dimensional thermoelastic contact with a stress-dependent radiation condition. SIAM J. Math. Anal., 23 (6). pp. 1393-1416.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1124

Actions (login required)

View Item